Author Topic: I am very hyper today  (Read 711 times)

[Buddie]

I am very hyper today
« on: March 11, 2011, 02:45:07 pm »
I took my medication however am shaky and hyper.  Maybe I will take a little more of the xanax now and decrease my dosage later.
Everything gets to me.  I shut off my answering machine as a lot of people call to talk and I am not a phone person.  When I don't return the call, they call and say they haven't heard from me.  I guess they don't realize people do go out of the house?  The nice weather should be here soon and that will help.
Pray for all the people in Japan, Hawaii and the West Coast.

Thanks.

[...]

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I am very hyper today
« Reply #1 on: March 11, 2011, 04:01:04 pm »
Hi [...],

When you begin your taper, there will be times when you feel this way, in fact you'll likely feel this way most of the time.  This is to be expected and totally normal, so just try to accept that you have to go through this to be free of the drug.  I know it's horrible and you want to take more of the drug to make it go away, but try to muscle through this without taking more. 

When we go through this, we have difficulty being around people, so try to let those who care about you know about what you're going through.  You might print parts of the Ashton manual to let them know this is serious and it will take a long time before you get back to normal.

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.